# SDR CALA2021101401859

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 97,223 hours, 17,259 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Part number: NA
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPT BS403-424 LBL 0 - RBL 0 FOUND WATER LEAKAGE TRANSFER REF. NON ROUTINE LP 9130110 AND ORIGINATED BY EMP V898054 E&E COMPT BS403-424 BLO LEAKAGE WATER CLEANED AS PER EC/RA 2011-01000 REV.AB WORK ACCOMPLISHED BY MECHANIC V897993 INSPECTED BY V898054 ADD EMP:V898054
